# SDR CALA2025013002142

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 106,497 hours, 10,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3L FWD EXIT IDENTIFIER , MID LAV FWD / AFT IN SIDEWALL EMER PROX & EMER CEILING LT WON`T ILLUMINATE (M33400)  DOOR 3L M33400 EMER LIGHT BATT PACK REPLACED AND TESTED NORMAL AS PER AMM33-51-06.
